# SDR REXA2022021300230

- Difficulty date: February 5, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: MM69035146009
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 918 STRG 27 2 HOLES CHAFFED INTO DOUBLER REPAIRED IAW BOMBARDIER REO 670-53-00-290 REV.: F, DATED: 2019/04/26 SOLUTION 1, CRJ900, FIGURE 9
